# SDR FDEA201203231069

- Difficulty date: March 23, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 36,458 hours, 18,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR47 FRAME FITTING FOUND GOUGE DAMAGE AT THE MACHINE MILL EDGE B/W STR 24L-STR 25L. COMPLIED WITH EO.
